# SDR SIMA20150311001

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,928 hours, 33,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM THIS LOG PAGE ITEM 1 CAPTAINS FLASHLIGHT HOLDER CLIP BROKEN.  REPLACED CAPTAINS FLASHLIGHT ASSEMBLY IAW MM 33-50-16.  OPERATIONS CHECKED GOOD MEL RESTORED.
